Overshoots and undershoots of Levy processes


Doney, R. A. and Kyprianou, A. E., 2006. Overshoots and undershoots of Levy processes. Annals of Applied Probability, 16 (1), pp. 91-106.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:


We obtain a new fluctuation identity for a general Lévy process giving a quintuple law describing the time of first passage, the time of the last maximum before first passage, the overshoot, the undershoot and the undershoot of the last maximum. With the help of this identity, we revisit the results of Klüppelberg, Kyprianou and Maller [Ann. Appl. Probab. 14 (2004) 1766–1801] concerning asymptotic overshoot distribution of a particular class of Lévy processes with semi-heavy tails and refine some of their main conclusions. In particular, we explain how different types of first passage contribute to the form of the asymptotic overshoot distribution established in the aforementioned paper. Applications in insurance mathematics are noted with emphasis on the case that the underlying Lévy process is spectrally one sided.


Item Type Articles
CreatorsDoney, R. A.and Kyprianou, A. E.
DepartmentsFaculty of Science > Mathematical Sciences
ID Code7075


Actions (login required)

View Item